Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 127, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2015, 7:46 PM EDT for Dooly County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2015, 7:46 PM EDT (23:46 UTC)
- Expired
- Jun 17, 2015, 8:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dooly County, GA
The radar
The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 7:50 PM EDT | TSTM WND DMG | Pinehurst, GA | LOCAL SHERIFF OFFICE IN DOOLY COUNTY RECEIVED REPORT OF AT LEAST 5 TREES DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 614 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
439
WUUS52 KFFC 172346
SVRFFC
GAC093-180030-
/O.NEW.KFFC.SV.W.0127.150617T2346Z-150618T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
746 PM EDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DOOLY COUNTY IN CENTRAL GEORGIA...
* UNTIL 830 PM EDT
* AT 746 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINEHURST...
OR 9 MILES NORTH OF VIENNA...MOVING NORTHEAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
UNADILLA AND PINEHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3213 8384 3224 8392 3229 8386 3229 8373
3228 8372 3228 8370 3229 8370 3229 8364
3223 8361 3217 8361
TIME...MOT...LOC 2346Z 243DEG 6KT 3223 8381
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:27 PM EDT, 4 hours 19 minutes earlier.
Area forecast discussion, Jun 17, 3:27 PM EDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT WED JUN 17 2015
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
TODAY WAS ANOTHER DAY UNDER THE INFLUENCE OF THE HIGH PRESSURE
SYSTEM BRINGING CONTINUED HOT TEMPERATURES. SOME ISOLATED CONVECTION
HAS DEVELOPED ACROSS SOUTHEAST PORTIONS OF THE AREA AND THE NORTHEAST
GEORGIA MOUNTAINS BUT OVERALL COVERAGE HAS CONTINUED TO BE
SUPPRESSED. THOUGH SOME AREAS HAVE HAD BRIEF REPRIEVE FROM THE HEAT
DUE TO AN ISOLATED SHOWER OR STORM...HEAT INDICES TODAY HAVE
APPROACHED OR REACHED HEAT ADVISORY CRITERIA ACROSS SOME LOCALES IN
CENTRAL GEORGIA. THE HEAT ADVISORY WILL CONTINUE IN EFFECT FOR THESE
LOCATIONS UNTIL 8 PM THIS EVENING.
TOMORROW WILL ONCE AGAIN BE HOT...BUT THE UPPER HIGH WILL BEGIN TO
SHIFT TO THE SOUTH AND EAST. THIS WILL ALLOW TEMPERATURES TO BE
SLIGHTLY COOLER TOMORROW AND THE COVERAGE OF CONVECTION WILL BE
HIGHER. HEAT INDEX VALUES LOOK TO BE BORDERLINE FOR HEAT ADVISORY
CRITERIA OF 105 ACROSS SOME LOCATIONS TOMORROW AFTERNOON. WILL ALLOW
THE EVENING AND MIDNIGHT SHIFTS TO EVALUATE THE POTENTIAL ISSUANCE
OF ANOTHER ADVISORY FOR TOMORROW.
RW
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MEDIUM RANGE MODELS CONTINUE TO REMAIN FAIRLY CONSISTENT WITH
PREVIOUS TRENDS. UPPER RIDGE BREAKS DOWN BY THE END OF THE WEEK...
THROUGH THE WEEKEND BUT REBOUNDS QUICKLY THROUGH THE FIRST HALF OF
NEXT WEEK. THIS CONTINUES TO SUPPORT SOMEWHAT BETTER COVERAGE OF
CONVECTION WITH A GENERAL DIURNAL PATTERN AND SLIGHTLY MORE MODERATE
TEMPERATURES BY FRIDAY THROUGH SUNDAY WITH TEMPERATURES CLIMBING
AGAIN FOR THE NEW WORK WEEK. CURRENT EXTENDED FORECAST GRIDS SHOW
THIS PATTERN WELL...AND MINIMAL CHANGES WERE MADE FOR THIS UPDATE.
PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.
20
PREV LONG TERM DISCUSSION... /ISSUED 332 AM EDT WED JUN 17 2015/
LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE IS IN PLACE AT THE BEGINNING OF THE LONG TERM. WITH THE
SHORTWAVE TRACKING FROM THE MISSISSIPPI VALLEY TO THE OHIO VALLEY
FRIDAY INTO SATURDAY...THE UPPER RIDGE DOES WEAKEN LATE IN THE WEEK
AND IS NO LONGER A PERSISTENT FEATURE BY MID WEEKEND AS THE UPPER
SHORTWAVE PASSES. THE WEAKENING OF THIS UPPER RIDGE WILL TRANSLATE
TO HIGH TEMPERATURES A FEW DEGREES LOWER THAN WHAT WE HAVE OBSERVED
RECENTLY ACROSS NORTH GEORGIA...HOWEVER STILL ABOVE NORMAL. DIFFERENCE
IN HIGH TEMPS WILL BE EVEN MORE SUBTLE IN CENTRAL GEORGIA. WILL
SEE MORE COVERAGE IN TERMS OF CONVECTION IN AFTERNOON WITH THE
UPPER RIDGE NOT IN PLACE WORKING TO SUPPRESS THE ACTIVITY.
BY TUESDAY...ANOTHER UPPER RIDGE ATTEMPTS TO BUILD INTO THE
CWA...THIS TIME THOUGH FROM THE WEST.
11
&&
.CLIMATE...
RECORDS FOR 06-17
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 100 1936 66 1927 74 1981 53 1974
1944
1918
KATL 102 1936 64 1961 75 1944 52 1974
1925
1881
KMCN 100 1944 65 1961 75 1944 56 2012
1912
KCSG 97 1950 65 1961 75 1990 57 1974
1981
RECORDS FOR 06-18
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 100 1944 69 1963 76 1944 54 1974
1933 1914 1926
KATL 101 1944 67 1914 78 1881 56 1899
KMCN 101 1944 73 1955 76 1912 57 1995
1899
KCSG 99 1998 79 1961 75 2009 59 1961
1998
RECORDS FOR 06-19
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 1933 71 1972 74 1944 56 1927
1924
1921
KATL 99 1933 72 1972 76 1952 55 1965
KMCN 100 1990 76 1972 76 1952 56 1961
1925
KCSG 99 1990 76 1995 75 2011 58 1961
1989 2004
1985 1990
&&
AVIATION...
18Z UPDATE...
VFR CONDITIONS THROUGH THE PERIOD. CU WILL CONTINUE THROUGH THE
EVENING HOURS. ISOLATED CONVECTION IS ALSO POSSIBLE THROUGH ABOUT
02Z. WINDS SHOULD REMAIN FROM A WESTERLY DIRECTION WITH A MORE
SOUTHERLY COMPONENT THIS EVENING SHIFTING BACK TO A MORE
NW DIRECTION BY TOMORROW MORNING. PROB30 ACCOUNTS FOR HIGHER
EXPECTED PRECIP COVERAGE ON THURS AFTERNOON.
//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.
RW
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 74 97 74 94 / 20 30 30 40
ATLANTA 77 93 75 91 / 20 30 30 40
BLAIRSVILLE 68 89 68 86 / 20 30 30 40
CARTERSVILLE 72 93 72 91 / 20 30 30 50
COLUMBUS 75 96 75 96 / 20 30 30 30
GAINESVILLE 74 93 74 90 / 20 30 30 40
MACON 73 97 73 97 / 20 30 30 30
ROME 72 93 72 91 / 20 30 30 40
PEACHTREE CITY 73 94 72 92 / 20 30 30 40
VIDALIA 75 98 75 97 / 30 30 30 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
GREENE...HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...NEWTON...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.
&&
SHORT TERM...RW
LONG TERM....20
AVIATION...RWHazardous weather outlook, Jun 17, 12:00 PM EDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1200 PM EDT WED JUN 17 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1200 PM EDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...HOT TEMPERATURES CONTINUE TODAY... WEATHER HAZARDS EXPECTED... HOT TEMPERATURES AND HIGH HEAT INDICES. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND LIGHTNING. DISCUSSION... HOT TEMPERATURES AND HIGH HEAT INDICES CONTINUE TODAY. WITH HEAT INDEX VALUES AROUND 105-109 ACROSS PARTS OF EAST AND CENTRAL GEORGIA. A HEAT ADVISORY HAS BEEN ISSUED FOR THAT AREA FOR THIS AFTERNOON AND EVENING. PLEASE SEE THE HEAT ADVISORY /ATLNPWFFC/ FOR MORE DETAILS. REGARDLESS OF IF YOU ARE IN THE HEAT ADVISORY AREA OR NOT...IT WILL STILL BE HOT AND EVERYONE SHOULD FOLLOW HEAT SAFETY RULES. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. THE HIGHER CHANCES ARE ACROSS THE NORTHEAST GEORGIA MOUNTAINS AND IN EAST CENTRAL GEORGIA. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS. OTHERWISE...THE PRIMARY HAZARDS INCLUDE LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. ABOVE NORMAL TEMPERATURES WILL CONTINUE...BUT EVEN THOUGH HEAT INDICES WILL BE IN THE LOW 100S ACROSS EAST CENTRAL GEORGIA...THEY SHOULD REMAIN BELOW HEAT ADVISORY CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 17, 5:45 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT WED JUN 17 2015
GAZ074-085-097-172215-
JOHNSON GA-WASHINGTON GA-LAURENS GA-
545 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JOHNSON...
WASHINGTON AND LAURENS COUNTIES UNTIL 615 PM EDT...
AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARRISON...OR NEAR WRIGHTSVILLE...MOVING
NORTH AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS JOHNSON...WASHINGTON AND LAURENS COUNTIES THROUGH 615 PM
EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WRIGHTSVILLE...HARRISON...RIDDLEVILLE...LOVETT...TUCKERS CROSSROAD...
SPANN...DONOVAN...BREWTON...NEW HOME AND PRINGLE.
LAT...LON 3254 8278 3279 8296 3282 8297 3283 8297
3294 8260 3261 8257
TIME...MOT...LOC 2145Z 194DEG 32KT 3279 8273
KOVACIKSpecial weather statement, Jun 17, 5:47 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT WED JUN 17 2015
GAZ096-097-172215-
BLECKLEY GA-LAURENS GA-
547 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN BLECKLEY AND
LAURENS COUNTIES UNTIL 615 PM EDT...
AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DUDLEY...OR 12 MILES WEST OF DUBLIN...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS BLECKLEY AND LAURENS COUNTIES THROUGH 615 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
DUDLEY...MONTROSE...REBIE AND HARLOW.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3246 8319 3261 8317 3261 8316 3249 8294
3242 8312
TIME...MOT...LOC 2147Z 224DEG 17KT 3249 8311
KOVACIKSpecial weather statement, Jun 17, 5:53 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT WED JUN 17 2015
GAZ096-172215-
BLECKLEY GA-
553 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN BLECKLEY COUNTY
UNTIL 615 PM EDT...
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
AN AREA OF HIGHER WINDS OVER FAR NORTHEAST BLECKLEY...MOVING
NORTHWEST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS BLECKLEY COUNTY THROUGH 615 PM EDT.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3253 8328 3257 8326 3258 8323 3258 8322
3251 8319 3251 8318 3246 8319
TIME...MOT...LOC 2152Z 142DEG 27KT 3257 8324Special weather statement, Jun 17, 6:45 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT WED JUN 17 2015
GAZ105-106-108-172345-
CRISP GA-WILCOX GA-DOOLY GA-
645 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CRISP...WILCOX AND DOOLY COUNTIES UNTIL 745 PM EDT...
AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PITTS
TO 9 MILES EAST OF ASHBURN. THESE STORMS WERE DRIFTING WEST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS CRISP...WILCOX AND DOOLY COUNTIES THROUGH 745 PM EDT.
LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
3185 8391 3211 8392 3208 8346 3185 8345
3185 8361 3180 8361 3180 8378
TIME...MOT...LOC 2244Z 045DEG 4KT 3202 8354 3174 8349Special weather statement, Jun 17, 7:03 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 703 PM EDT WED JUN 17 2015 GAZ091-092-103-104-172330- WEBSTER GA-MARION GA-SUMTER GA-SCHLEY GA- 703 PM EDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN WEBSTER...MARION...SUMTER AND SCHLEY COUNTIES UNTIL 730 PM EDT... AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ELLAVILLE...MOVING NORTHWEST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS WEBSTER...MARION...SUMTER AND SCHLEY COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PUTNAM AND FRIENDSHIP. LAT...LON 3217 8431 3206 8439 3212 8455 3227 8442 TIME...MOT...LOC 2303Z 121DEG 8KT 3215 8439
Special weather statement, Jun 17, 7:36 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT WED JUN 17 2015
GAZ105-180000-
DOOLY GA-
736 PM EDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN DOOLY COUNTY UNTIL 800 PM EDT...
AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINEHURST...OR 7 MILES NORTH OF VIENNA...
NEARLY STATIONARY.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS DOOLY COUNTY THROUGH 800 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
VIENNA...UNADILLA...BYROMVILLE...PINEHURST...LILLY...DOOLING...
RICHWOOD AND TIPPETTVILLE.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING OR HEAVY RAIN.
LAT...LON 3203 8381 3223 8396 3229 8386 3229 8373
3228 8372 3228 8370 3229 8370 3229 8368
3214 8361 3203 8361
TIME...MOT...LOC 2335Z 243DEG 5KT 3221 8381The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:14 PM EDT | Special Weather Statement | FFC | Catoosa | 31 min |
| Jun 17, 3:25 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 46 more | 17 hr |
| Jun 17, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 51 min |
| Jun 17, 5:19 PM EDT | Special Weather Statement | FFC | Laurens | 26 min |
| Jun 17, 5:45 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Jun 17, 5:47 PM EDT | Special Weather Statement | FFC | Laurens | 28 min |
| Jun 17, 5:53 PM EDT | Special Weather Statement | FFC | Bleckley | 22 min |
| Jun 17, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Laurens, Washington, Wilkinson | 41 min |
| Jun 17, 6:45 PM EDT | Special Weather Statement | FFC | Crisp | 60 min |
| Jun 17, 7:03 PM EDT | Special Weather Statement | FFC | Schley | 27 min |
| Jun 17, 7:36 PM EDT | Special Weather Statement | FFC | Dooly | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.